# SDR USAA2014072900002

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 47,085 hours, 19,407 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R909
- Condition: Leaking
- Location: Apu Bay
- Part time: 48,942 hours, 20,021 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A STRONG OIL ODOR FROM A/C PACK WITH BLEED FROM APU.    FOUND APU LEAKING.  R & R APU IAW 26L31049005.  CHECKED OK.
